# SDR MALA040672

- Difficulty date: November 3, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N510XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2323
- Aircraft time: 13,522 hours, 13,466 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Diode
- Condition: Shorted
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  WITH GEAR HANDLE UP, RED INTRANSIT LIGHT ON, GREEN DOWN AND LOCKED (3) REMAINED ON C/B B2 POPPED.  MAINTENANCE FOUND DIODE BLOCK SHORTED.  SWAPPED PINS A-B TO SPARE DIODE AT GC2 BLOCK IAW AMM.  COMPLETED OPERATIONAL CHECKS OF LANDING GEAR CONTROL SYSTEM IAW AVRO AMM 32-30-00.  ALL CHECKS GOOD.
